# SDR 95ZZZM427

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEVEL 2 CORROSION ON SKIN UNDER AFT END 'C' BELLY DOOR SILL PROTECTOR.  REMOVED SCUFF PLATE.  CUT OUT DAMAGED SECTION OF SKIN.  FABRICATED AND INSTALLED FILLER, DOUBLER AND TRIPLER IAW SRM 51-1-8 AND 5-1-16 PER DER DWG ARW 950051-5100.
